# SDR AALA980786

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80058
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 466
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fr 40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME 40 LOWER WING ROOT PICKUP ANGLE WAS FOUND TO HAVE 0.8 INCH LONG CRACK.  REPLACED PICKUP ANGLE PER ESO 30595 DATED 4-8-98.  TST:  27,077.37 HOURS.  CYCLES:  10,835.  (X)
